# SDR SWIA2021080560058

- Difficulty date: May 29, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H #2 FLAP HINGE ARM HAS CHAFFING ON FAIRING MOUNT BRKT     (C-CHECK RO 8/1/2021)    REMOVED AND REPLACED FAIRING MOUNT BRKT ON R/H #2 FLAP HINGE ARM REF CRJ 200 SRM 51-42-06
